Sprintec (or Ortho-cyclen)... have you used it?
I just took out the devil in plastic ring form... aka the Nuvaring. My gyno has now put me on Sprintec (generic version of Ortho-cyclen). I'd like to know if any of you have tried it and your thoughts?

Mr. Bigglesworth
Married: 10/22/2011
Posted On: Jun 1, 2011 at 3:07 PM • Vendors are allowed • Add to My WatchlistFlag As Inappropriate1 like

16 Comments | Login or Signup to post a comment!

Married: 10/01/2011
Reviews: 1
Jun 01, 2011 at 3:09 PM • Flag As Inappropriate
Yes, I have. It did what it was suppose to do. LOL, no unusual side effects.
I only switched because I wanted lighter shorter periods. So now I take Lo-Estrin generic brand. Good luck!

Married: 11/05/2011
Reviews: 6
Jun 01, 2011 at 3:10 PM • Flag As Inappropriate
I'm on Ortho-tricyclen- lo (it's the low dose version), and I haven't had any problems. I've been taking it for over 4 years now : ) Before that I did the depo shot and I hated it. It made me gain weight like a mofo... but that's just my experience.

Greyash
Married: 03/12/2011
Reviews: 4
Jun 01, 2011 at 3:12 PM • Flag As Inappropriate
I'm on sprintec and I like it. I just started it about 2 months ago, the first week I was cool then for about a week and half I was nauseous all the time. My doc said that would happen, but ever since that went away, I've had no side effects and it seems to be working.

Crystal S
Married: 12/16/2014
Jun 01, 2011 at 3:15 PM • Flag As Inappropriate
I used it. I hated it. It had me super moody. Plus my sex drive completely diminished so I really had to get off that ASAP.

Heather
Married: 10/29/2011
Jun 01, 2011 at 3:34 PM • Flag As Inappropriate
Glad you got off NuvaRing. I hated that ish.

Shannon S.
Married: 2+ years ago
Jun 01, 2011 at 3:38 PM • Flag As Inappropriate
I was on it years ago, I totally lost my sex drive. On the plus side, my skin really cleared up and it reduced my PMS symptoms.

This makes me think of a fun post we should do...

Mr. Bigglesworth
Married: 10/22/2011
Jun 01, 2011 at 3:42 PM • Flag As Inappropriate
For those of you who say it made you moody... how long did you give it a try?
The Nuvaring has been hell and it really made me sad because it was so 'easy' to use. I have pimples the size of dimes on my face, shoulders, back. I'm disgusted with myself and it's hot as hell outside but I can't wear tank tops :(
Edited On: Jun 01, 2011 at 3:43 PM

Mr. Bigglesworth
Married: 10/22/2011
Jun 01, 2011 at 3:43 PM • Flag As Inappropriate
Nuvaring also caused my hair to fall out and I've gained weight, just in 2 months.

Married: 10/09/2011
Reviews: 5
Jun 01, 2011 at 3:45 PM • Flag As Inappropriate
I'm pretty sure Sprintec was the one pill that actually caused me to gain weight. It didn't kill my sex drive, but it did seem to dry me out quicker during sex. I'm on Kariva now and I like it so far. The other generic of this pill, Azurette, was awful, but luckily my pharmacy just orders me the Kariva now.

I've been pill hopping for years trying to find something that I don't spot on. Kariva's been the best, so far. I tried Ortho Tri-Cyclen Lo, Ortho Tri-Cyclen, Ortho Cyclen and now the Kariva. It's been interesting. This should be my last pill for a while though. I think we're going to start trying to conceive (or rather, stop trying not to conceive) in January and then I'm planning on going with an IUD once I'm done having kids.

Crystal S
Married: 12/16/2014
Jun 01, 2011 at 3:46 PM • Flag As Inappropriate
I was on it a month. Once I switched to something else the sex drive came back and I wasn't moody. I am now on Loestrin 24 and love it. My periods are super light and last 3 days.
Edited On: Jun 01, 2011 at 3:47 PM

Crystal S
Married: 12/16/2014
Jun 01, 2011 at 3:46 PM • Flag As Inappropriate
Damn these double posts!!!
Edited On: Jun 01, 2011 at 3:47 PM

Kara
Married: 10/28/2011
Reviews: 10
Jun 01, 2011 at 3:48 PM • Flag As Inappropriate
I've been on Sprintec a few years now. I guess when I'm PMSing I get a little moody (sad/angry, just easily upset) a wee bit but it's never for long and hasn't messed up anything ... like I'm not so sad I can't leave the house or anything -- doesn't affect my plans, which is probably why I didn't notice it was doing that until I read other comments and thought about it.

My skin's decent for the most part too (I get occasional breakouts on my back as well, but it's only a zit here or there and pretty small ... which I just chalked up to being adult acne happening here and there). I've heard crazy things about Nuvaring, so hopefully this switch to the pill will really help!

Mr. Bigglesworth
Married: 10/22/2011
Jun 01, 2011 at 3:49 PM • Flag As Inappropriate
If this pill causes my sex drive to drop, I don't think I'll have a man to marry anymore :P

Greyash
Married: 03/12/2011
Reviews: 4
Jun 01, 2011 at 3:54 PM • Flag As Inappropriate
lol, I haven't had any problems with pimples or anything and no loss in sex drive either. I guess I get a tad irritable when it's my time but nothing out of the norm.

MrsKB
Married: 10/15/2011
Jun 01, 2011 at 4:03 PM • Flag As Inappropriate
I was on Ortho for about 10 months and stopped because I swear I gained 20 pounds. Of course the doctor denied my weight gain due to the pill and I never gain weight.

Give it a few weeks and see how you feel. I guess it has different side effects for everyone.

Married: 09/02/2011
Jun 01, 2011 at 4:11 PM • Flag As Inappropriate
Recently switched back to Ortho-tricylen after trying Loestrin which gave me the worst breast tenderness. Works fine for me!
Login or Signup to post a comment!

Topics

Vow of Conduct